Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 985782, 8 pages
http://dx.doi.org/10.1155/2014/985782
Research Article

Some Remarks on the Mathieu Series

Landesbank Baden-Württemberg (LBBW), Am Hauptbahnhof 2, 70173 Stuttgart, Germany

Received 11 December 2013; Accepted 29 January 2014; Published 13 March 2014

Academic Editors: G. Fikioris and C.-H. Lien

Copyright © 2014 Robert Frontczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Frontczak, “Some Remarks on the Mathieu Series,” ISRN Applied Mathematics, vol. 2014, Article ID 985782, 8 pages, 2014. https://doi.org/10.1155/2014/985782.